# SDR C1HA200282016

- Difficulty date: October 4, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Aircraft: N682CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22019
- Aircraft time: 6,355 hours, 34,540 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900835A
- Part serial: G200
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Aft Ceiling emergency exit sign INOPReplaced battery cartridge ASSY.
